Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 572124, 12 pages
http://dx.doi.org/10.1155/2014/572124
Research Article

Generalized Framework for Similarity Measure of Time Series

1China University of Mining and Technology, Xuzhou 221116, China
2University of Chinese Academy of Sciences, Beijing 100049, China
3Institute of Electrical Engineering, Chinese Academy of Sciences, Beijing 100190, China
4Synopsys Inc., Mountain View, CA 94043, USA
5Portland State University, Portland, OR 97207, USA

Received 9 July 2014; Revised 10 October 2014; Accepted 13 October 2014; Published 3 November 2014

Academic Editor: Yan Liang

Copyright © 2014 Hongsheng Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongsheng Yin, Honggang Qi, Jingwen Xu, William N. N. Hung, and Xiaoyu Song, “Generalized Framework for Similarity Measure of Time Series,” Mathematical Problems in Engineering, vol. 2014, Article ID 572124, 12 pages, 2014. https://doi.org/10.1155/2014/572124.